What Happens After the Effects of Thermage Dissappear?
- Asked by hero in maryland
- 3 years ago
I heard a person say that after 2 years her face got even saggier than before treatment. I already scheduled my appointment! can somebody please tell me what's the truth?
2 Years After Thermage
Not to sound cruel but this person may have a different recollection of what they once looked like and what they looked like before Thermage. Thermage stimulates collagen growth/synthesis and tightens the skin. The effects are not permanent....meaning your skin will again return to the way it was before Thermage. With time the skin will lose elasticity and aging will continue. If hormone levels have changed from surgery or menopause that may also influence the elasticity or thickness of the skin. So many factors contribute to the appearance of aging skin and sometimes these changes seem to appear over night....but it's not the result of Thermage. Thermage is great prevention and maintenance and does not accelerate aging.
Hope this helps. Good luck!
Dr. Grant Stevens
Web reference: http://www.marinaplasticsurgery.com
Thermage stimulates collagen production and tightening of the skin
Thermage stimulates collagen production and tightening of the skin. The effects start to dissipate as the skin continues to age and naturally lose collagen. After Thermage, the skin is not any worse than before you had the treatment. Thermage is just going to improve the skin thickness and tone. Eventually that effect is lost as the skin continues to age. But there’s nothing detrimental about it. For more information on Thermage visit my website.
Long term results from Thermage
Thermage works by stimulating the collagen in the skin to rebuild, so it isn't really a temprary effect. It's more like setting back the clock. The results will depend on the skin's ability to make new collagen, so older patients with little elasticity in the skin don't do as well. That is why it isn't a "nonsurgical facelift" but more like preventive maintenance.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.